# SDR AALA201907119004

- Difficulty date: July 9, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 101,007 hours, 16,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD, RIGHTHAND SIDE, OVERWING, EMERGENCY EXIT LIGHT WAS INOPERABLE DURING TEST. MAINTENANCE RELAMPED OVERWING EMERGENCY LIGHT PER AMM 33-51-06.
